Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Lower abdominal pain between periods on Mirena - normal or cause for concern?

I have a check-up on Monday with my OB for my Mirena follow-up. However, I have been experiencing lower abdominal pain - sort of like cramps but a litte more stab-like than dull - since getting it put in in the end of December. At first I figured it was because of my menstrual cycle since it has been a little off since having my baby in October, but it has been on and off since then all the way up to this current cycle. I heard in some rare cases an IUD can pierce the uterus and I think this is why I am overly concerned with the pain. What is considered normal when dealing with lower pains and an IUD - and what is considered cause for concern?

Answer Question
 
Anonymous

Asked by Anonymous at 5:13 AM on Jan. 27, 2010 in Health

Answers (0)
  • No answers yet
Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN